# SDR DALA2025061104449

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 MISSING LENS EMERGENCY LIGHT CLOSET RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: INSTALLED LENS EMERGENCY LIGHT CLOSET RH SIDE AT FWD GALLEY AREA AS PER ENCORE CMM 25-31-94. (1016881)
